Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Submersions from spheres


Author: R. Escobales Jr.
Journal: Bull. Amer. Math. Soc. 79 (1973), 71-74
MSC (1970): Primary 53C20; Secondary 55F05
MathSciNet review: 0309113
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C20, 55F05

Retrieve articles in all journals with MSC (1970): 53C20, 55F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13096-4